(Closed) Birth control pill symptoms?

posted 5 years ago in Wellness
Post # 3
Member
9917 posts
Buzzing Beekeeper
  • Wedding: June 2013

I have never had any side-effects from taking the Pill.  

Post # 4
Member
839 posts
Busy bee
  • Wedding: September 2014

I’ll be honest, I have been taking the pill for 7 years, and I have never had any side effects other than a beautiful complexion lol. I take a tri phasic pill. I would stop worrying about it so much. At this point, if you’re worrying about it so much, if you do get some sort of side effect, it might just be all in your head. Not everyone has side effects from the pill, and you might be one of those people. Relax!

Post # 5
Member
139 posts
Blushing bee
  • Wedding: June 2014

Depending on your body you may never have any side effects, I am on my third pill and have never had a side effects like headaches or nausea from them

Post # 6
Member
3568 posts
Sugar bee
  • Wedding: September 2013

Maybe not the first pill…but when I was on the pill I had mood swings and nausea. Any food cooked in the break room at work, perfume, anything, smelled repulsive to me.  The nausea was so bad I actually thought I was pregnant. My mood went from very emotional to very snarky for no real reason.  

I told my doctor and was switched to different pills multiple times lowering the hormones each time to find something that was ok.  Nothing worked, so I opted to quit taking BC and prevent by using other methods.  The only form of BC that ever worked for me was the Depo shot, but I was on it for 5 years and can’t use it anymore.   

Post # 7
Member
14440 posts
Honey Beekeeper
  • Wedding: June 2011

I took aviane, the generic of alesse, and I didn’t feel a thing when I started and had no symptoms the entire time I took it.

Post # 8
Member
11234 posts
Sugar Beekeeper
  • Wedding: August 2013

It depends on the pill composition and your body, really. I’ve been on OTC for four+ years and the only side effect I have is nausea when I take two pills at once (I only did that once and never again!), or sometimes starting a new pack or taking it on an empty stomach. 

Why are you expecting/waiting for side effects?

Post # 9
Hostess
16213 posts
Honey Beekeeper

I wouldn’t be expecting migraines or nausea — sure, it’s possible, but it’s certainly not a definite. As others have mentioned, everyone reacts to all different forms of BC differently. I personally had almost no side effects when I started on the BC pill. It upset my stomach a bit during the first month, but because I take the pill at night, I mostly slept through it. I never had headaches or anything like that associated with it.

 

So, I agree with @LilliePad. Don’t worry too much, and just wait and see how your body responds. You may not experience much in the way of side effects at all. If you do and they don’t go away, you can always talk to your doctor. 

 

Post # 10
Member
56 posts
Worker bee
  • Wedding: August 2017

When I started Tri-Sprintec it made me so nauseas that I couldn’t handle it so I went off it back in September, but I started up again in January and I’ve been fine.

Post # 11
Member
9142 posts
Buzzing Beekeeper
  • Wedding: November 2013 - St. Augustine Beach, FL

@concernedbee10:  When I get them they are usually within 6-12 hours of taking the pill.  However, Alesse is a low dose so you probably won’t feel any side effects from it. I am super sensitive to hormonal BCPs and Alesse was one of my favorites (when my insurance covered it) because it gave me the least amount of side effects.

Most women don’t feel any major side effects from BCPs so why would you expect to?  Unless you have had issues in the past, it is unlikely you will have any major side effects.  Also, like I said Alesse is a low dose pill so it is even less likely to cause headaches and nausea.

Post # 12
Member
429 posts
Helper bee
  • Wedding: April 2014

You may be one of those women who doesn’t feel any side effects from taking hormonal birth control.

 

I took Tri-Nessa when I was 18.  It was hell.  I was constantly nauseous AND hungry at the same time.  the patch made me puke right before my period (and the pill did as well a few times).  I got on the Nuva Ring, which is also low dose, and while the first month SUCKED it was smooth sailing after that.  On the plus side, all three got rid of my acne. 

 

Starting new birth control can be really sucky, but don’t worry if you don’t feel any side effects immediately.  Don’t worry if you don’t feel any side effects at all!  Just don’t worry about anything except missed periods or changes in your periods.  They’ll probably be lighter and shorter, but if they get rather heavy and painful don’t hesitate to call your doctor to see what’s up. 

The topic ‘Birth control pill symptoms?’ is closed to new replies.

Find Amazing Vendors